Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
Question: Transsexual Urinating Blood
|IngridGeelong - Fri Aug 29, 2008 3:09 am||
I am a pre-operative male to female transsexual. I have been taking female hormones and testosterone blockers for three years (Progynova 6mg daily) & (Aldactone 300mg daily). Today I noticed a small amount of blood after urinating. There is no pain, but an uncomfortable feeling inside the head of my penis(feels like not all the urine came out). An hour has now passed and I'm starting to feel a slight tension below my belly but above my pubic bone. I did stop taking my medications for four days due to running out, and restarted my usual regiment today, four hours before I noticed the blood.
|Dr.M.Aroon kamath - Tue Oct 20, 2009 5:04 am||
Passing blood in the urine should always be fully investigated.You must consult a urologist who would perhaps(after a thorough physical exam) request some laboratory tests,an ultrasound , a urinary culture etc.
I hope you had done so and feel OK by now. Please let us know the progress you are making.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.